Translator Disclaimer
2017 On defects of characters and decomposition numbers
Gunter Malle, Gabriel Navarro, Benjamin Sambale
Algebra Number Theory 11(6): 1357-1384 (2017). DOI: 10.2140/ant.2017.11.1357

Abstract

We propose upper bounds for the number of modular constituents of the restriction modulo p of a complex irreducible character of a finite group, and for its decomposition numbers, in certain cases.

Citation

Download Citation

Gunter Malle. Gabriel Navarro. Benjamin Sambale. "On defects of characters and decomposition numbers." Algebra Number Theory 11 (6) 1357 - 1384, 2017. https://doi.org/10.2140/ant.2017.11.1357

Information

Received: 4 November 2016; Revised: 2 May 2017; Accepted: 5 June 2017; Published: 2017
First available in Project Euclid: 16 November 2017

zbMATH: 06763329
MathSciNet: MR3687100
Digital Object Identifier: 10.2140/ant.2017.11.1357

Subjects:
Primary: 20C20
Secondary: 20C33

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 6 • 2017
MSP
Back to Top